Is Pseudotumor Cerebri ever associated with facial numbness and facial twitching? Also, how does a physician differentiate between Pseudotumor Cerebri and Malignant Hypertension since one of the major things that they both have in common is increase in blood pressure and increased cranial pressure?
I have recently been diagnosed with PTC and have been unable to find out if maybe this is why my face is numb and twitchy all the time. Recently, I have gone from it being only on the right side of my face to both sides and my eyes twitch at the same time and make it impossible to read, concentrate and at times even to stand up because it throws me off balance. It seems to twitch and go numb more right before and during my headaches. My doctor seemed to think that it might be stress but its freaking me out as it is getting more and more regular. I am currently taking Diamox 500mg 2x per day with an extra 250mg dosage...
Question: jayhawk1 asked... In the last year my husband and I separated under good terms- I have always been a nervous person- and this made it worse. My doctor gratefully put me on Xanax .5mg at first I only took them occasionally then in the last year it increased to daily- now I sometimes take 1.0 mg. By afternoon my body feels very tense- I feel like my heart is beating rapidly and I get a headache- I take the Xanax and I don't seem to get much relief. I also have been depressed lately and need something for my depression but everything I have tried Cymbalta-Zoloft-Paxil etc make me tense-and very nauseated. I just want to feel better got any ideas? Answer: Dear jayhawk, Xanax is meant to be taken for a short period of time. When taking for extended periods, it can become less effective. Nausea is a potential side effect of Xanax. Given these issues, you may want to discuss the Xanax with your doctor. Some doctors prescribe Zanaflex (tizanidine) f...
For some of us who have migraines, the nausea that often occurs during migraine attacks can be the worst of our symptoms. It can be more severe and debilitating than the pain of a migraine attack. Moreover, it can truly wreak havoc with any oral medications we might take during a migraine. Many migraineurs have commented that keeping their meds down during a migraine is one of their biggest treatment challenges because of severe nausea and vomiting.
BUT, Here's a Vital Question:
Is the severe nausea and the accompanying vomiting truly making the meds, "not stay down?" The very, very important answer to that questions is, " Probably not entirely. " You may have read about gastric stasis and how it can keep oral medications from absorbing correctly and being optimally effective. That's not uncommon, but even if gastric stasis is a problem, SOME of the medication can enter our system within seconds of swallowing it.
Here's a Huge Problem:
Some of the same migraineurs who have commented t...
You should knowAnswers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.